I've had a very short temper since starting on the ring 6 days ago. On the first and second night I felt very weak and tired and was nauseous for some time. Every time I would try to stand up the room would spin and I would almost pass out, and when I would sit I just felt drugged. I had crazy mood swings that made me feel like I was bi-polar and my limbs kept going numb. These symptoms have subsided for the most part, but I just want to make sure I shouldn't be worried.
Maybe this will help? I have marked the relevant side effects with (**), so it does appear that these are known side effects.
If you are feeling this bad though I would recommend you go back to your GP, you can't live like this!
I hope you work something out!
The common side effects reported by NuvaRing® users are:
Vaginal infections and irritation
In addition to the risks and side effects listed above, users of combination hormonal birth control methods have reported the following side effects:
Change in appetite
Abdominal cramps and bloating
Breast tenderness or enlargement
Irregular vaginal bleeding or spotting
Changes in menstrual cycle
Temporary infertility after treatment
Fluid retention (edema)
Spotty darkening of the skin, particularly on the face
Intolerance to contact lenses
Loss of scalp hair
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2011 • 1 answer
NuvaRing - If its my first time using nuva ring & I put the nuva ring before my period will it stop?
Posted 20 Sep 2013 • 1 answer
Posted 5 Jan 2015 • 1 answer
NuvaRing - 12 days late been on Nuva ring 2 years now.. I always have normal periods. I took my ring
Posted 5 Nov 2015 • 1 answer
Posted 24 Apr 2016 • 0 answers